Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sudden pain around perineum. difficulty in urination, pelvic pressure. Diagnosed with prostatitis. Tingling in the scrotum. Concerned

I had sudden pain around my perineum and some hesitancy urinating about four weeks ago. This went away after a couple of days but over the next couple of weeks there was some pelvic pressure, and I went to the doctor. He diagnosed prosratitis and gave me some antibiotics. Pelvic pressure has been relieved somewhat but now I have testes/ scrotum tingling and sometimes tingling elsewhere on my body. Should I be more concerned than my doctor is? (As I say, I haven t really had any more urinary symptoms since that first few days four weeks ago.)
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have symptoms of Prostatitis .As you have taken antibiotics your urinary symptoms have regressed to some extent.

Prostatitis take long time to recover so please continue taking antibiotics at least for a month,along with some anti inflammatory medication as per advice of your Dr.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor